# SDR 95ZZZX2139

- Difficulty date: March 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4571V
- Make and model: Hughes 369D
- Aircraft serial: 490487D
- System (JASC): 3210 · Main Landing Gear
- Part: Fitting
- Part number: 369A6107
- Condition: Failed
- Location: Gear Skid Tube
- Part time: 3,998 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE MOVING AIRCRAFT INTO THE HANGAR, GROUND HANDLING WHEEL 'POPPED' OFF.  SUBSEQUENT INSPECTION REVEALED THE WHEEL FITTING ATTACHED TO THE SKID TUBE HAD FAILED.  REMOVED AND REPLACED OLD FITTING.
